# SDR 04FDEA01144

- Difficulty date: May 4, 2004
- Submitted: May 6, 2004
- Operation: Air carrier
- Aircraft: N601FE
- Make and model: Doug MD-11
- Aircraft serial: 48401
- Aircraft time: 42,327 hours, 10,353 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Hinge
- Part number: ARB7411
- Condition: Cracked
- Location: T/E Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT O/B FLAP, I/B HINGE FITTING TENSION STRAP SUPPORTS FOUND EXISTING CRACK ON HINGE HOLES BIGGER IN SIZE COMPARE TO EO 1-5750-7-5004 01 PT2 AS CALL OUT ON STEP 1B.  COMPLIED WITH FEDEX EA 1-5750-75942 - WINGS - RIGHT OUTBOARD FLAP INBOARD HINGE, TENSION STRAP FASTENER HOLES.
